I'm dissapointed to see some pink/purple stretch marks around the nipple area on both of my breasts. I'm two and a half months post op, though the marks started to appear a few weeks ago. Has anyone seen stretch marks (caused by augmentation) appear as noticable as this before? Will they become lighter and less prominent? Any advice will be appreciated.
New Stretch Marks Started Developing 2 Months Post Op Breast Augmentation. Will They Become Less Prominent? (photo)
Doctor Answers 7
Stretch marks after breast augmentation are not common and improve with time
Stretch marks after breast augmentation is fortunately not common and they usually improve and fade over several months. About 5% of patients experience the degree of stretch marks that have occured. It is more common in patient who have not yet had children and when larger implants are utilized. However, except for not having surgery, there is nothing you or your surgeon could have done to prevent this.
Fortunately, the visibility of stretch marks diminsh with time. I would advise that for now that you are patient and allow for further healing and fading. Creams and supplements have not been consistently helpful to prevent or improve stretch marks - so save your money. If these marks are still bothersome after 6 months then you should speak with an experienced Dermatologist or Plastic Surgeon who provides laser scar treatments. The color and texture may be amenable to improvment with various non-surgical treatments.
Stretch Marks Appearing After Breast Augmentation
Stretch mark post op
The things I can think of that may make you more prone to this is if you are on steroids, certain endocrine conditions such as Cushing's syndrome and others, associated with a larger weight gain and light colored skin.
You might also like...
Strecth marks developing 2 months post op
Breast Augmentation and Stretch Marks?
Thank you for the question.
Yes, stretch marks to attend to become less prominent with time. You will find that they will begin to lose their pink/purple coloration and fade over the course of the next several months.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.